# SDR 7C7A2025060109001

- Difficulty date: June 9, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N629NP
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 80,893 hours, 27,304 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 175N20014
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED "A" CK EVENT THE VERTICAL STABILIZER R/H FWD PANEL WAS FOUND DELAMINATED L=40", W=22" BETWEEN FSS195.390AND FSS 270.784. CORRECTIVE ACTION: PROCURED, LOCATED AND DRILLED NEW VERTICAL STAB R/H SIDE FIXED PANEL321CL PN: 175N20010U4 SN: 0004399709 IAW SRM 51-40-08, B757-200SRM 51-40-05, TREATED AND PRIMED HOLES FOR THE FASTENERS AND SURROUNDING EDGES ONPANEL 321CL IAW B757-200 SRM 51-20-01, OK TO INSTALL PANEL 321CLPN: 175N2001U4 SN: 0004399709
